# SDR 05FDEA04302

- Difficulty date: December 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FOUND TWO BLEND OUTS ON THE OUTBOARD SKIN AREA BELOW THE TRUST REVERSER HINGE STA YN250.  PERFORMED INSPECTION ON PREVIOUS REPAIR IAW 1275402-ESO7349 FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 P2.
